Israel Journal of Mathematics

, Volume 165, Issue 1, pp 133–159

Homogeneous spaces and transitive actions by Polish groups

Authors

    • Faculty of Sciences, Department of MathematicsVrije Universiteit
Article

DOI: 10.1007/s11856-008-1007-0

Cite this article as:
van Mill, J. Isr. J. Math. (2008) 165: 133. doi:10.1007/s11856-008-1007-0

Abstract

We prove that for every homogeneous and strongly locally homogeneous Polish space X there is a Polish group admitting a transitive action on X. We also construct an example of a homogeneous Polish space which is not a coset space and on which no separable metrizable topological group acts transitively.

Copyright information

© The Hebrew University of Jerusalem 2008